Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Nipple pain and milky white discharge after taking Cerazette. Side effect?

i am taking cerazette as Oracl contraceptive pill . i used familon.but i am doc suggested to switch to cerazetter.after using it for 5 months i experienced nipple pain and 2 drops of milky white nipple discharge when i pressed really hard from one of my nipples.the nipple pain is now gone.can it be a side effect of cerazette?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello. "Galactorrhea" is the term doctors use to describe milky nipple discharge that occurs when you're not nursing. There are a number of causes for galactorrhea, including oral contraceptives such as Femilon and Cerazette. Interestingly, some women develop galactorrhea when they stop taking estrogen-containing medications, such as Femilon, and switch to progestogen-only preparations, such as Cerazette.
Once galactorrhea develops, it's important to avoid stimulating your nipples, as this perpetuates the problem. Thus, you shouldn't squeeze your nipples, and make sure your bras fit well and don't cause nipple chafing.
If your nipple discharge recurs, see your physician for an evaluation.
I hope that answers your question!
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor